# SDR SWAA2024021539549

- Difficulty date: January 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFFF PLATE AT FWD CARGO DOOR CUT OUT 2024-48669<[01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21144622; DUE DATE: 29-MAR-24.;[02] TOOL USED ON STEP 4; RADIOMETER/PHOTOMETER KIT PN: XRP-3000; SN: 1753759; DUE DATE: 12-APR-2024.;[03] REPAIRED FWD CORNER SCUFFF PLATE AT FWD CARGO DOOR CUT OUT IN ACCORDANCE WITH BOEING 737-800; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB TASK COMPLETED.
